# SDR E712004F00000

- Difficulty date: March 26, 2004
- Submitted: May 26, 2004
- Operation: Air carrier
- Aircraft: N12GS
- Make and model: Cessna 525A
- Aircraft serial: 525A0127
- Engine: Wilint FJ442A
- System (JASC): 7931 · Engine Oil Pressure
- Part: Transducer
- Part number: APTE304200G
- Part serial: 66881243
- Condition: Failed
- Location: Lt Engine
- Part time: 406 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: E

## Discrepancy

WHILE CLIMBING THROUGH FL180, PILOTS NOTICED A CONTINUAL DECLINE IN OIL PRESSURE ON THE LT ENGINE.  PROCEDURE REQUIRED SHUTDOWN AND SECURING LT ENGINE IN FLIGHT.  AT THAT TIME THE AIRCRAFT WAS 20 MIN FROM INTENDED DESTINATION.  PILOTS MADE A NORMAL DESCENT TO 40N AND LANDED WITH ONE ENGINE, WITHOUT INCIDENT.  EXCHANGED PRESSURE TRANSDUCERS FROM SIDE TO SIDE, TEST RAN, COULD NOT DUPLICATE PROBLEM.  REPLACED SUSPECT TRANSDUCER, MOC-OK.
